JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 1, Article 12
Factorization of Inequalities

    Authors: Laszlo Leindler,  
    Keywords: Inequalities for sums, factorization, space $ell(p_n)$.  
    Date Received: 13/10/03  
    Date Accepted: 13/12/03  
    Subject Codes:

26015, 40A05, 40A99.

    Editors: Hüseyin Bor,  

We give a Bennett-type factorization of the space $ ces (p_n)$ for monotone nonincreasing sequence $ \{p_n\}$. If the sequence $ \{p_n\}$ is nondecreasing and bounded then certain converse assertion is proved.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login